Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
703852 tn?1233431363

Wellbutrin Symptons

I just started taking Wellbutrin XL 150 just over a week ago for Depression and Adult ADHD... i dont know if any of these symptons are common... but ive been having hot flashes, loss of appetite, explosive anger episodes (especially in traffic), and im still unable to concentrate. My depression has subsided mildly, but im not sure if this is going to help my ADHD at all... it feels like its escalating. Do any of these go away after the first few weeks? or should i consider taking an ADHD stimulant in addition to Wellbutrin?

Advice?

THANKS!



2 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
Those are tough side effects to live with...ask your doctor about taking you off the xl and lowering the dose to see if you can acclimate to the medication without these side effects...you may have started too high.
Avatar universal
Give it at least a month. The side effects will probably lessen and the antidepressant effect takes, some say, two to six weeks to kick in.

The loss of appetite will probably stay with you for as long as you take the medicine.

As for the ADHD, I'm afraid I have no experience in that area. Consult your physician.

Cheers,

A Wellbutrin user
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area